# SDR 2008UALA02533

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 50,460 hours, 17,667 cycles
- Engine: Pwa PW2037
- Engine time: 49,469 hours, 18,088 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Component: Generator
- Component part number: 6819007
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 1 ENGINE GENERATOR FAILURE. REPLACED IDG, OPS CHECKED NORMAL.
